# SDR DALA2016021601143

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 73,130 hours, 33,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SEVERAL EMERGENCY LIGHTS IN CABIN INOPERATIVE.  RELAMPED & REPAIRED WIRING AS REQUIRED IAW SWPM 20-64-17.  OPS CHECK GOOD, OK FOR SERVICE.
